# SDR SWAA2023120527079

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 22,656 hours, 11,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: EF DOOR SLIDE NEEDS TO BE REPOSITIONED.<[01] REPOSITIONED SLIDE. ALL GOOD. REF MT 725-61-06
